# SDR 97ZZZX2078

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Flexjet, LLC, repair station DJFR206D
- Aircraft: N6826Y
- Make and model: Cessna 340A
- Aircraft serial: 340A1216
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LUMPS OBSERVED UNDER WING DE-ICE BOOT AND BOOT COMING UNGLUED.  DE-ICE BOOT WAS REMOVED AND SEVERE CORROSION FOUND.  CORROSION WAS REMOVED AND TREATED.  WING SKIN REPAIRED WITH AN EXTERNAL DOUBLER BONDED INTO PLACE.  SUGGEST BOOT REMOVAL FOR INSPECTION ANY TIME LUMPS ARE FOUND UNDER DE-ICE BOOT OR WHEN BOOT HAS COME UNGLUED AND MOISTURE HAS ENTERED BETWEEN WING AND BOOT.
